# SDR CALA2017100203390

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,022 hours, 19,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Door Slide Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARM LIGHT DOES NOT COME ON WHEN DOOR IS ARMED.   REMOVED AND REPLACED THE BULBS IN THE L1 DOOR SLIDE LIGHT.  OPS CHECKED GOOD
